# SDR UPS05444424

- Difficulty date: April 7, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 340 U/D FLOORBEAM FOUND 2EA FASTENER HOLES CRACKED AT STR 12 RT REFER TO ATTACH SKETCH FOR DETAILS, CRACK LENGTH FS WEB 1/4", 1/8" AND THROUGH THICKNESS FLOORBEAM CHORD 0.060".  BS 340 RT U/D FLOORBEAM CHORD REPAIRED AT RBL 48" TO RT MOST O/B END AS PER SRM 53-10-07 FIG 23 AND FRAME REPAIRED AS PER HX RS R53-12-35291 AND UPS EO B747-5310-22113-A CONTINUE INSP PER BSB 53A2265.
